# SDR GAIA02082ST

- Difficulty date: September 3, 2002
- Submitted: October 11, 2002
- Operation: Air carrier
- Aircraft: N79748
- Make and model: Boeing 727224
- Aircraft serial: 22450
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE INSPECTION, IT WAS DISCOVERED THAT THERE WAS A DENT IN THE SKIN AT BS 1090, STRINGER S15R.  CUT OUT DAMAGED AREA FABRICATED DOUBLER IAW B727 SRM 53-30-3, FIGURE 1, SHEET 2, PATE 6.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
